MAUDE Adverse Event Report: STRYKER INSTRUMENTS FORMULA; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS FORMULA; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Model Number 0375545000
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
During procedure while the surgeon was using the stryker arthroscopic shaver, the blade (ref# 0375-545-000, lot # 22052ce2) was noted to be shedding metal debris.The surgical site was thoroughly irrigated.Shavers with the same lot number were all removed from inventory by staff.Manufacturer response for blade, saw, general plastic surgery, surgical, formula (per site reporter).All shavers with the same lot number were removed from inventory and the stryker rep was notified of the issue.

Brand Name
FORMULA
Common Device Name
BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS
1941 stryker way
portage MI 49002
MDR Report Key15282296
Report Number15282296
Device Sequence Number7054211
Product Code GFA
UDI-Device Identifier37613327061797
UDI-Public(01)37613327061797(17)270220(10)22052CE2
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/12/2022
Report Date (Section F) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0375545000
Device Catalogue Number0375-545-000
Device Lot Number22052CE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/24/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight93 KG
Patient RaceWhite
Date Report Sent to FDA08/12/2022